The brauer group of quotient spaces by linear group actions

Research output: Contribution to journalArticle

Abstract

It is proved that for a smooth compactification of a quotient space of a linear space by the action of a linear algebraic group, the Artin-Mumford birational invariant is effectively computable in terms of the 2-dimensional group cohomology of examples of groupsfor which the invariant is nontrivial are alsostudied.

Original languageEnglish (US)
Pages (from-to)455-485
Number of pages31
JournalMathematics of the USSR - Izvestija
Volume30
Issue number3
DOIs
StatePublished - Jun 30 1988

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'The brauer group of quotient spaces by linear group actions'. Together they form a unique fingerprint.

  • Cite this